# SDR USAA20110222EM015

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2115, BOS-LGA - LANDING GEAR WEIGHT ON WHEEL SYSTEM FAIL EICAS MESSAGE AND THE LANDING GEAR WOULD NOT RETRACT.  THE FLIGHT RETURNED TO BOSTON, NO EMERGENCY WAS DECLARED.  THE FLIGHT LANDED WITHOUT INCIDENT.   MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT, ACCOMPLISHED AIRCRAFT JACKING AND LOWERING.  A LANDING GEAR EXTENSION AND RETRACTION ADJUSTMENT WERE ALSO ACCOMPLISHED.  ALL CHECKS WERE SATISFACTORY.
